MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1119867
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, an error code related to the internal battery was observed in the device's event log.There was no reported patient involvement.The service technician recommended replacing the device's internal battery to address the issue.No repair was performed.The device is not needed for inventory and was scrapped.No further investigation is warranted at this time.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key21732558
Report Number2518422-2025-103548
Device Sequence Number4109254
Product Code CBK
UDI-Device Identifier00606959022058
UDI-Public(01)00606959022058
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1119867
Device Catalogue Number1119867
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown